@article{00147586, title = {A wave equation with discontinuous time delay.}, journal = {International Journal of Mathematics and Mathematical Sciences}, volume = {15}, year = {1992}, pages = {781-788}, doi = {10.1155/S0161171292001017}, zbl = {0766.35024}, language = {en}, url = {http://dml.mathdoc.fr/item/00147586} }
Wiener, Joseph; Debnath, Lokenath. A wave equation with discontinuous time delay.. International Journal of Mathematics and Mathematical Sciences, Tome 15 (1992) pp. 781-788. doi : 10.1155/S0161171292001017. http://gdmltest.u-ga.fr/item/00147586/